# SDR SWIA202052899

- Difficulty date: September 19, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N176SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000533
- Aircraft time: 14,231 hours, 7,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER THRESHOLD BEAM HAS CORROSION ON EDGES OF FWD AND AFT GIRT BAR FITTING RECESSES.  C-CHECK RO 9/29/2020.  BLENDED AND REPAIRED R2 DOOR LOWER  THRESHOLD BEAM FWD AND AFT GIRT BAR FITTING RECESSES (HOUSING CORNERS), IAW EMB SRM.  APPLIED ALODINE, REF EMB SRM, PRIMER REF EMB SRM AND TOPCOAT REF EMB SRM TO AFFECTED AREA.
